Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Muscle stiffness, cramps, hands, legs shaking, numb, vertigo, migraine. Are they symptoms of Spinocerebellar ataxia?

Hello, I am from the Philippines. I saw some writing on the internet regarding Spinocerebellar ataxia . I still can not fully understand the meaning of this disease. But, I have noticed that all of the symptoms listed in every website is happening to me. Is there any other explanation if I am having muscle stiffness and cramps every other night, my hands and legs are shaking and numb. I have, based on the medical term, restless legs syndrome . vertigo , and migraine.
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described do match with spinocerebellar ataxia but this can happen due to other disorders also like thyroid hormone imbalance, anxiety, electrolyte imbalance, etc. Do consult a neurologist for proper diagnosis.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor